Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 77, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2023, 3:18 PM EDT for 4 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2023, 3:18 PM EDT (19:18 UTC)
- Expired
- Mar 25, 2023, 4:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Houston County, GA, Laurens County, GA
The radar
The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 11:16 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted.
528
WUUS52 KFFC 251918
SVRFFC
GAC023-091-153-175-252000-
/O.NEW.KFFC.SV.W.0077.230325T1918Z-230325T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
318 PM EDT Sat Mar 25 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
West central Laurens County in central Georgia...
Northern Dodge County in central Georgia...
Bleckley County in central Georgia...
East central Houston County in central Georgia...
* Until 400 PM EDT.
* At 318 PM EDT, a severe thunderstorm was located near Magnolia, or
9 miles west of Cochran, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Cochran, Chester, Dudley, Montrose, Coley Station, Yonkers,
Magnolia, Rowland, Royal, Paulk, Goldsboro, Rebie, Cary and Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3238 8348 3240 8350 3239 8350 3240 8352
3239 8354 3239 8356 3248 8353 3249 8349
3246 8349 3249 8341 3250 8341 3250 8340
3252 8336 3258 8310 3247 8305 3236 8313
TIME...MOT...LOC 1918Z 263DEG 29KT 3243 8350
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
017
WWUS52 KFFC 251932
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Sat Mar 25 2023
GAC153-251941-
/O.CAN.KFFC.SV.W.0077.000000T0000Z-230325T2000Z/
Houston GA-
332 PM EDT Sat Mar 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOUSTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.
LAT...LON 3238 8347 3248 8343 3249 8341 3250 8341
3250 8340 3251 8339 3257 8309 3247 8305
3236 8313
TIME...MOT...LOC 1931Z 266DEG 24KT 3243 8339
$$
GAC023-091-175-252000-
/O.CON.KFFC.SV.W.0077.000000T0000Z-230325T2000Z/
Laurens GA-Dodge GA-Bleckley GA-
332 PM EDT Sat Mar 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR WEST CENTRAL LAURENS...NORTHERN DODGE AND BLECKLEY COUNTIES...
At 331 PM EDT, a severe thunderstorm was located near Coley Station,
or near Cochran, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cochran, Chester, Dudley, Montrose, Coley Station, Yonkers, Rowland,
Royal, Paulk, Goldsboro, Rebie, Cary and Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3238 8347 3248 8343 3249 8341 3250 8341
3250 8340 3251 8339 3257 8309 3247 8305
3236 8313
TIME...MOT...LOC 1931Z 266DEG 24KT 3243 8339
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$796
WWUS52 KFFC 251947
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
347 PM EDT Sat Mar 25 2023
GAC023-091-175-252000-
/O.CON.KFFC.SV.W.0077.000000T0000Z-230325T2000Z/
Laurens GA-Dodge GA-Bleckley GA-
347 PM EDT Sat Mar 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR WEST CENTRAL LAURENS...NORTHERN DODGE AND EAST CENTRAL BLECKLEY
COUNTIES...
At 346 PM EDT, a severe thunderstorm was located 4 miles northwest
of Roddy, or 3 miles northeast of Cochran, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cochran, Chester, Goldsboro, Rebie, Rowland and Yonkers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3237 8335 3247 8331 3250 8309 3245 8306
3236 8313
TIME...MOT...LOC 1946Z 276DEG 27KT 3241 8327
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 1:30 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Mar 25, 1:30 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 130 PM EDT Sat Mar 25 2023 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Sunday) Issued at 447 AM EDT Sat Mar 25 2023 A diminishing line of strong to severe thunderstorms currently sits across far North Georgia. Warm air aloft between the 900-600 hPa level is keeping the storms elevated with dry mid-level air flowing into the system, keeping newly developing updrafts from becoming too intense. However, dryer air in the mid-levels have aided in strong downdrafts as the storms have collapsed with several wind gusts over 60 mph being recorded in and around the Chattanooga area. In Tennessee, the squall line is still going relatively strong, however, in Georgia the squall line have become parallel to the mid- level flow which has made it more difficult to harness the potential energy of the atmosphere causing the severe threat to lessen through the early morning hours. Strong wind gusts will still be possible, but chances of these gusts making it to the ground as storm remain elevated will be much more difficult going forward. This line of storms have pushed well ahead of a cold front, and have formed along an outflow boundary that will slowly dip southward through the rest of the forecast are through the morning and afternoon today. With a stable boundary layer in place, gravity waves pushing out ahead of the storms have formed 1-2 lines/waves of additional weak storms ahead of the primary line as well. The complex as a whole will continue to push southeastward through the day with gusty winds and periods of heavy rain being the primary threats, with a rouge, weaker tornado or two not out of the question. Winds will also be elevated out of the SW ahead of, within, and behind the line of storms around 10-20 mph with occasional gusts to 30-40 mph. Highest wind gusts are expected for far North georgia where a Wind Advisory is in effect through 8 PM. Later this afternoon, the cold front which initially kicked off this line of storms will sink into the region, however a reprieve is not expected as the front is forecast to stall across Central Georgia and become a catalyst for continued shower and thunderstorm development on Sunday which should primarily be focused across Central Georgia. A Slight Risk (2 out of 0-5) for Severe Thunderstorms is currently outlooked in that area with impressive UH track forecast in the HREF Ensemble (from the FV3 and ARW models, with the HRRR, NSSL, and NAMNEST models being much more pessimistic) indicating supercell formation is possible Sunday afternoon with damaging winds, large hail, and tornadoes all being possible. SBCAPE is forecast to be between 1000-2000 J/kg south of the lifting frontal boundary with mixed low-level shear parameters. Often, predictability with these secondary systems goes way up after the initial weather event is resolved. Therefore, more should be known about Sunday by this evening as the original line of storms continues through the forecast area through the day. Thiem && .LONG TERM... (Sunday night through Friday) Issued at 447 AM EDT Sat Mar 25 2023 The long term picks up on Sunday night and into the overnight hours where a stalled front across central Georgia will continue to bring periods of heavy rain. As we get into some of the high-res guidance and medium range models, some agreement on where the greatest rainfall totals are expected with the areas along and south of I-20 seeing some of the higher rain totals. The metro area can expect 1-2 inches with higher possible totals in heavier/training bands along the stationary front. A line from Columbus to Macon is where some of the heaviest precip is likely to occur with totals exceeding three inches possible. Flash Flooding will be the main concern for these areas, especially after being saturated from the activity discussed in the short term. After the front moves through we are anticipating near normal temperatures for the remainder of the week with highs in the low 70s and upper 60s before a warming trend out ahead of another system late next week drives temps back up into the upper 70s and 80s. An upper level trough is indicated in both the GFS and EURO for next weekend, but they are both significantly out of phase with each other and as a result have limited pops to northern GA until such a time where they can reach some kind of an agreement. Vaughn && .AVIATION... (18Z TAFS) Issued at 1257 PM EDT Sat Mar 25 2023 Frequent gusts to around 20-22kt possible this afternoon. Remainder of the afternoon into the overnight hours should be dry with some few-sct cu. Models are progging a wave of precip to approach form the west just before 12Z...this is dependent upon where a front will set up. Added a prob for thunder thinking this is the best timing for ATL. Thunder chances are smaller during the afternoon, but not impossible for one to approach ATL. Winds may try and go to the SE for a few hours tomorrow afternoon, but speeds will remain light. Kept at 190 for now. //ATL Confidence...18Z Update... Low-Med confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 58 77 58 75 / 30 50 70 50 Atlanta 59 77 60 74 / 40 50 70 50 Blairsville 49 72 52 71 / 10 20 70 20 Cartersville 54 77 57 76 / 20 30 70 40 Columbus 64 79 63 77 / 50 70 50 60 Gainesville 56 75 58 74 / 30 30 70 40 Macon 64 79 63 77 / 50 60 50 60 Rome 53 79 58 76 / 10 20 70 20 Peachtree City 58 77 60 75 / 50 60 70 50 Vidalia 67 82 65 81 / 20 50 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....Vaughn AVIATION...NListemaa
Hazardous weather outlook, Mar 25, 11:23 AM EDT, 3 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1123 AM EDT Sat Mar 25 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1123 AM EDT Sat Mar 25 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A cold front will continue to move south across central portions of Georgia through the mid to late afternoon. Strong thunderstorms will be possible mainly along and south of a line from macon to columbus, with an isolated severe thunderstorms not out of the question. The primary hazards from a severe thunderstorm would be damaging wind gusts and large hail. A brief isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There is the potential for multiple rounds of heavy showers and thunderstorms on Sunday through Tuesday, with strong to severe storms and isolated flash flooding possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 25, 11:26 AM EDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1126 AM EDT Sat Mar 25 2023
GAZ083-095>097-109-251615-
Houston GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
1126 AM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of west central
Laurens, north central Dodge, southeastern Twiggs, Bleckley and east
central Houston Counties through 1215 PM EDT...
At 1126 AM EDT, a strong thunderstorm was near Tarversville, or 9
miles northwest of Cochran, moving east at 55 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Chester, Danville, Montrose, Allentown, Coley Station,
Tarversville, Yonkers, Magnolia, Rowland, Royal, District Path,
Goldsboro, Rebie, Cary, Porter and Bullard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.
&&
LAT...LON 3241 8353 3263 8351 3262 8325 3258 8323
3262 8316 3249 8310 3235 8311
TIME...MOT...LOC 1526Z 271DEG 49KT 3250 8345
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 11:52 AM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1152 AM EDT Sat Mar 25 2023
GAZ085-086-097-098-251630-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
1152 AM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of northern Laurens,
west central Emanuel, central Treutlen and southeastern Johnson
Counties through 1230 PM EDT...
At 1152 AM EDT, a strong thunderstorm was over Dudley, or 7 miles
west of Dublin, moving east at 50 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dublin, Soperton, East Dublin, Adrian, Dexter, Dudley, Orland,
Rockledge, Orianna, Minter, Lovett, Harlow, Meeks, Brewton,
Blackville, Zaidee and Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central and east central Georgia.
&&
LAT...LON 3244 8314 3263 8313 3265 8249 3236 8252
TIME...MOT...LOC 1552Z 269DEG 44KT 3253 8304
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 25, 2:28 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 PM EDT Sat Mar 25 2023
GAZ078-089-251900-
Harris GA-Muscogee GA-
228 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of northern Muscogee
and southeastern Harris Counties through 300 PM EDT...
At 228 PM EDT, a strong thunderstorm was near Green Island Hills, or
near Smiths, moving east at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Waverly Hall, Upatoi, Ellerslie, Flat Rock, Laurel Hills, Green
Island Hills, Midland, Columbus Metropolitan Airport and Fortson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3269 8474 3260 8469 3251 8471 3250 8473
3251 8500 3259 8508
TIME...MOT...LOC 1828Z 264DEG 33KT 3256 8500
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 25, 2:44 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EDT Sat Mar 25 2023
GAZ093-095-105-251915-
Macon GA-Dooly GA-Houston GA-
244 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of southeastern Macon,
northeastern Dooly and southern Houston Counties through 315 PM
EDT...
At 244 PM EDT, a strong thunderstorm was centered near Montezuma, or
near Oglethorpe, moving east at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Oglethorpe, Unadilla, Montezuma, Hayneville, Meadowdale, Sand
Bed, Grovania, Elko, Grove Park, Moss Oak, Henderson, Kathleen,
Klondike and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.
&&
LAT...LON 3225 8406 3232 8407 3245 8377 3252 8353
3251 8353 3245 8350 3239 8353 3230 8361
3226 8365
TIME...MOT...LOC 1844Z 264DEG 33KT 3230 8399
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 25, 2:57 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 PM EDT Sat Mar 25 2023
GAZ079-251930-
Talbot GA-
257 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of southern Talbot
County through 330 PM EDT...
At 257 PM EDT, a strong thunderstorm was near Baughville, or 9 miles
southwest of Talbotton, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Talbotton, Junction City, Geneva, Baughville, Po Biddy Crossroads and
Baldwinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3271 8443 3268 8436 3262 8439 3261 8441
3256 8441 3256 8469 3265 8469
TIME...MOT...LOC 1857Z 262DEG 31KT 3260 8468
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 3:11 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Sat Mar 25 2023
GAZ095-096-251945-
Houston GA-Bleckley GA-
311 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of central Bleckley and
east central Houston Counties through 345 PM EDT...
At 311 PM EDT, a strong thunderstorm was centered near Sand Bed, or
10 miles northwest of Hawkinsville, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Royal, Coley Station, Paulk, Cary, Porter and Magnolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.
&&
LAT...LON 3239 8348 3240 8350 3239 8350 3240 8352
3239 8353 3240 8360 3245 8358 3247 8350
3246 8349 3249 8341 3253 8328 3245 8325
3237 8330
TIME...MOT...LOC 1911Z 262DEG 31KT 3242 8356
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 2:30 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 60 min |
| Mar 25, 2:35 AM EDT | Tornado Warning | FFC | Dade, Walker | 18 min |
| Mar 25, 2:49 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 41 min |
| Mar 25, 3:04 AM EDT | Special Weather Statement | FFC | Chattooga | 56 min |
| Mar 25, 3:06 AM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 39 min |
| Mar 25, 3:27 AM EDT | Special Weather Statement | FFC | Gordon | 63 min |
| Mar 25, 3:29 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 46 min |
| Mar 25, 4:01 AM EDT | Special Weather Statement | FFC | Towns, Union | 59 min |
| Mar 25, 4:26 AM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 34 min |
| Mar 25, 4:27 AM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Mar 25, 6:55 AM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Mar 25, 7:01 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 17 min |
| Mar 25, 10:36 AM EDT | Special Weather Statement | FFC | Peach | 39 min |
| Mar 25, 11:08 AM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Mar 25, 11:26 AM EDT | Special Weather Statement | FFC | Bleckley | 49 min |
| Mar 25, 11:52 AM EDT | Special Weather Statement | FFC | Treutlen | 38 min |
| Mar 25, 2:28 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Mar 25, 2:44 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Mar 25, 2:57 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Mar 25, 3:11 PM EDT | Special Weather Statement | FFC | Bleckley | 34 min |
| Mar 25, 3:34 PM EDT | Special Weather Statement | FFC | Pulaski | 26 min |
| Mar 25, 3:48 PM EDT | Special Weather Statement | FFC | Dooly | 27 min |
| Mar 25, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Mar 25, 4:15 PM EDT | Tornado Warning | FFC | Laurens | 15 min |
| Mar 25, 4:21 PM EDT | Special Weather Statement | FFC | Pulaski | 24 min |
| Mar 25, 4:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Mar 25, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 48 min |
| Mar 25, 4:28 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Mar 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen | 50 min |
| Mar 25, 4:57 PM EDT | Special Weather Statement | FFC | Schley | 33 min |
| Mar 25, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Mar 25, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Schley, Sumter | 28 min |
| Mar 25, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 30 min |
| Mar 25, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Sumter, Webster | 18 min |
| Mar 25, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 33 min |
| Mar 25, 5:40 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Mar 25, 6:10 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.